# SDR DL76G101303

- Difficulty date: May 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 45,618 hours, 6,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT SIGN DOES NOT ILLUMINATE DURING TEST.  MAINTENANCE FOUND LIGHTS VERY DIM WHEN SWITCH IS IN THE ON POSITION.  MAINTENANCE REPLACED THE BATTERIES.  SYSTEM OPERATION IS NORMAL.
